Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 288, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 5, 2011, 5:23 PM EDT for 6 counties in Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2011, 5:23 PM EDT (21:23 UTC)
- Expired
- Sep 5, 2011, 6:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Appling County, GA, Atkinson County, GA, Bacon County, GA, Coffee County, GA, Jeff Davis County, GA, Ware County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 5:50 PM EDT | TSTM WND DMG | Hazlehurst, GA | TREES REPORTED DOWN ON DOUGLAS HIGHWAY. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1299 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
356 WUUS52 KJAX 052123 SVRJAX GAC001-003-005-069-161-299-052215- /O.NEW.KJAX.SV.W.0288.110905T2123Z-110905T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 523 PM EDT MON SEP 5 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WARE COUNTY IN SOUTHEAST GEORGIA EASTERN JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA CENTRAL APPLING COUNTY IN SOUTHEAST GEORGIA NORTHEASTERN ATKINSON COUNTY IN SOUTHEAST GEORGIA BACON COUNTY IN SOUTHEAST GEORGIA EASTERN COFFEE COUNTY IN SOUTHEAST GEORGIA * UNTIL 615 PM EDT * AT 523 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF NICHOLLS...OR 11 MILES NORTHEAST OF PEARSON...AND MOVING NORTHEAST AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NICHOLLS...WEST GREEN...ALMA...HAZLEHURST...GRAHAM AND BAXLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3193 8261 3183 8215 3123 8255 3142 8288 TIME...MOT...LOC 2123Z 212DEG 41KT 3145 8267 $$ ZIBURA
1 follow-up statement
121
WWUS52 KJAX 052144
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EDT MON SEP 5 2011
GAC003-052154-
/O.CAN.KJAX.SV.W.0288.000000T0000Z-110905T2215Z/
ATKINSON GA-
544 PM EDT MON SEP 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ATKINSON COUNTY
IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3132 8251 3157 8261 3161 8277 3193 8261
3183 8215
TIME...MOT...LOC 2144Z 212DEG 41KT 3165 8252
$$
GAC001-005-069-161-299-052215-
/O.CON.KJAX.SV.W.0288.000000T0000Z-110905T2215Z/
WARE GA-JEFF DAVIS GA-APPLING GA-BACON GA-COFFEE GA-
544 PM EDT MON SEP 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN COFFEE...BACON...CENTRAL APPLING...EASTERN JEFF DAVIS AND
NORTHERN WARE COUNTIES...
AT 544 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF
ALMA...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HAZLEHURST...GRAHAM...PINE GROVE AND BAXLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3132 8251 3157 8261 3161 8277 3193 8261
3183 8215
TIME...MOT...LOC 2144Z 212DEG 41KT 3165 8252
$$
ZIBURAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 2:38 PM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Sep 5, 2:38 PM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT MON SEP 5 2011
...SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND
ISOLATED TORNADOES POSSIBLE THROUGH TUESDAY...
.SHORT TERM...NOW THROUGH THURSDAY...
REST OF THIS AFTERNOON...RIGHT ON CUE...NUMEROUS SHOWERS AND
THUNDERSTORMS BREAKING OUT ACROSS THE FORECAST AREA AND EXPECT
THEM TO OVERSPREAD ALL AREAS THROUGH SUNSET. TEMPS HAVE SOARED
INTO THE LOWER TO MID 90S WITH HEAT INDICES TOPPING THE CENTURY
MARK. ISOLATED STRONG TO SEVERE STORMS POSSIBLE OVER INLAND
SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY WHERE HELICITY
VALUES ARE BETWEEN 100-200 M2/S2 AND CAPE VALUES AREA WIDE ARE IN
THE 2000-3000 J/KG RANGE. LAKE WIND ADVISORY CONDITIONS WILL
CONTINUE THROUGH SUNSET WITH GUSTY SOUTH WINDS UP TO 30 MPH.
TONIGHT...DIURNAL TSTM ACTIVITY WILL WIND DOWN A BIT AFTER SUNSET
WITH MAINLY SCATTERED COVERAGE OF SHOWERS/STORMS EXPECTED
OVERNIGHT. MAIN RAIN BAND FROM T.S. LEE REMNANT WILL BE JUST WEST
OF THE FORECAST AREA. A FEW STRONG/SEVERE STORMS WILL CONTINUE TO
PROPAGATE NORTHWARD OFF THE NORTHEAST GOMEX AND ALONG THE I-75
CORRIDOR TO CONTINUE THE SEVERE WEATHER THREAT OVERNIGHT. MUGGY
OVERNIGHT LOWS IN THE 75 TO 80 DEGREE RANGE AS SOUTH WINDS REMAIN
ELEVATED AT 10-15 MPH.
TUESDAY...VERY ACTIVE WEATHER DAY AS MAIN RAIN BAND FROM T.S. LEE
REMNANT WORKS ITS WAY THROUGH THE FORECAST AREA WITH NUMEROUS TO
WIDESPREAD SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL AS
WELL AS ISOLATED STRONG TO SEVERE SUPERCELL THUNDERSTORMS WILL
CONTINUE TO BE POSSIBLE...ESPECIALLY DURING PEAK HEATING OF THE
AFTERNOON HOURS. BREEZY/WINDY SOUTHWEST WINDS OF 15-20G30MPH ARE
EXPECTED AND A LAKE WIND ADVISORY MAY BE REQUIRED ONCE AGAIN. MAX
TEMPS WILL BE A BIT COOLER THAN TODAY WITH MORE CLOUD COVER AND
HIGHER RAIN CHANCES IN THE UPPER 80S/LOWER 90S.
TUE NIGHT/WEDNESDAY...TRANSITION PERIOD AS TRAILING AXIS OF TROPICAL
MOISTURE SLOWLY PUSHES SOUTHEAST THROUGH THE FORECAST AREA AND
EXPECT RAINFALL ACTIVITY TO BECOME LESS INTENSE AND ONLY ISOLATED
ACROSS SOUTHEAST GEORGIA AND SCATTERED ACROSS NORTHEAST FLORIDA.
MIN TEMPS WILL FALL INTO THE 60S ACROSS SOUTHEAST GEORGIA AND
CLOSER TO 70 ACROSS NORTHEAST FLORIDA.
THURSDAY...FULL EFFECT OF DRY AIR SWEEPING AROUND THE BASE OF CUT-
OFF LOW OVER THE TENNESSEE VALLEY SHOULD BE FELT WITH HIGHS IN THE
UPPER 80S AND NO PCPN EXPECTED ACROSS SOUTHEAST GEORGIA AND ONLY
ISOLATED SHOWER/TSTM ACTIVITY ACROSS NORTHEAST FLORIDA.
.LONG TERM...FRIDAY THROUGH MONDAY...
FRIDAY...DRY AIR AROUND THE BASE OF THE TROF SHOULD KEEP AREA PCPN
FREE WITH NEAR NORMAL HIGHS IN THE UPPER 80S.
SATURDAY...SOME LIMITED MOISTURE SEEPING NORTHWARD WILL ALLOW FOR
SLIGHT CHANCE OF DIURNAL SHOWER/TSTM ACTIVITY WITH HIGHS NEAR 90.
SUNDAY/MONDAY...DIFFS IN 12Z GFS OPERATIONAL RUN AND ENSEMBLE RUNS
SHOWS A BIT OF UNCERTAINTY THIS FAR OUT AS SOME MOISTURE RETURN IS
LIKELY FROM THE SOUTH BUT HOW MUCH IS THE QUESTION. FOR NOW HAVE
CAPPED POPS AT 30%...BUT CONFIDENCE IS LOW-MODERATE AT BEST.
&&
.AVIATION...SHOWERS AND THUNDERSTORMS WILL RACE NE ACROSS THE AREA
INTO TONIGHT AFFECTING TAF SITES. MOSTLY VFR WITH TEMPO IFR
CONDITIONS IN SHOWER ACTIVITY. SOUTH WINDS WILL GUSTS TO NEAR 25
KNOTS THIS AFTERNOON AND AGAIN ON TUESDAY. CIGS AND VSBYS SHOULD
LOWER TO MVFR/IFR EARLY TUESDAY AS RAIN COVERAGE INCREASES.
&&
.MARINE...SOUTHERLY WINDS 15 TO 20 KNOTS OBSERVED OVER THE WATERS
WITH SEAS UP TO 5 FEET OFFSHORE TODAY. LONG PERIOD SWELLS ARRIVING
FROM KATIA WITH PERIODS UP TO 15 SECONDS. HAVE ADDED SCA HEADLINE
TO NEAR SHORE ZONES FOR LATE TONIGHT AND TUESDAY AS CONDITIONS WILL
BE AT LEAST MARGINAL NEARSHORE. WINDS WILL DECREASE STARTING TUESDAY
NIGHT BUT SEAS WILL STAY ELEVATED THROUGH THE WEEK DUE TO SWELLS
FROM HURRICANE KATIA.
RIP CURRENTS: MODERATE RISK TO CONTINUE FOR SEVERAL DAYS DUE TO
PERSISTENT EASTERLY SWELLS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 75 87 60 83 / 40 60 20 10
SSI 78 89 67 83 / 40 70 50 20
JAX 75 91 67 86 / 30 70 50 30
SGJ 77 93 74 89 / 30 70 60 40
GNV 75 89 69 86 / 40 80 50 30
OCF 74 89 70 86 / 40 80 50 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-
ST JOHNS-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 9 PM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 3 AM TO 4 PM EDT TUESDAY FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL OUT 20 NM.
&&
HESS/ZIBURA/PRESNALLHazardous weather outlook, Sep 5, 5:46 AM EDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 546 AM EDT MON SEP 5 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 546 AM EDT MON SEP 5 2011 ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... ...ISOLATED STRONG TO SEVERE STORMS POSSIBLE TONIGHT AND TOMORROW... THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS FAR WESTERN PORTIONS OF THE AREA THROUGH TONIGHT. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE WITH DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE. ELSEWHERE...SCATTERED SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS ARE POSSIBLE. MODERATE RISK OF RIP CURRENTS TODAY AT AREA BEACHES DUE TO BUILDING EASTERLY SWELLS. A LAKE WIND ADVISORY IS IN EFFECT FOR SUSTAINED WINDS OF 15 TO 20 MPH AND GUSTS UP TO AROUND 30 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NUMEROUS THUNDERSTORMS ARE EXPECTED ON TUESDAY. SOME OF THESE STORMS WILL BE CAPABLE OF DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
In the hours before
Local storm report, Sep 5, 4:24 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
424 PM EDT MON SEP 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND GST 4 W MAYPORT 30.39N 81.48W
09/05/2011 M42.00 MPH DUVAL FL MESONET
SUSTAINED WINDS OF 26 MPH WITH GUSTS TO 43 MPH MEASURED
ON BUCK ISLAND.
0350 PM TSTM WND GST JEKYLL ISLAND 31.04N 81.42W
09/05/2011 M53.00 MPH GLYNN GA MESONET
A MEASURED GUST TO 53 MPH ON JEKYLL ISLAND.
&&
ARSSpecial weather statement, Sep 5, 4:52 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
452 PM EDT MON SEP 5 2011
FLZ022-023-030-031-036-052130-
ALACHUA-BAKER-BRADFORD-COLUMBIA-UNION-
452 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
BRADFORD...SOUTHWESTERN BAKER...WESTERN ALACHUA...SOUTHERN COLUMBIA
AND UNION COUNTIES FOR STRONG WINDS VALID UNTIL 530 PM EDT...
AT 452 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6
MILES SOUTH OF COLUMBIA TO 3 MILES SOUTHEAST OF OLENO STATE PARK TO
ARCHER...MOVING NORTHEAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND OLENO STATE PARK...COLUMBIA...ARCHER...
ALACHUA...WATERTOWN...LAKE CITY...GAINESVILLE...WORTHINGTON
SPRINGS...LULU AND LA CROSSE THROUGH 530 PM EDT. GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3052 8246 3034 8222 2986 8223 2953 8242
2948 8247 2947 8255 2985 8259 2998 8276
2999 8276
TIME...MOT...LOC 2052Z 209DEG 36KT 3006 8263 2996 8250
2958 8249
SHASHYLocal storm report, Sep 5, 4:56 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
456 PM EDT MON SEP 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND GST 3 SW FLAGLER BEACH 29.44N 81.16W
09/05/2011 E45 MPH FLAGLER FL TRAINED SPOTTER
SPOTTER ESTIMATED WINDS OF 40 TO 45 MPH IN SOUTHERN
FLAGLER COUNTY.
&&
ARSLocal storm report, Sep 5, 5:04 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EDT MON SEP 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND DMG 5 NNE BLUE SPRINGS 30.55N 83.19W
09/05/2011 HAMILTON FL 911 CALL CENTER
TREES AND POWER LINES DOWN
&&
LSTRUBLESpecial weather statement, Sep 5, 5:17 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
517 PM EDT MON SEP 5 2011
FLZ020>022-035-052200-
COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-
517 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
COLUMBIA...NORTHWESTERN GILCHRIST...CENTRAL HAMILTON AND SUWANNEE
COUNTIES FOR STRONG WINDS VALID UNTIL 600 PM EDT...
AT 517 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8
MILES SOUTHWEST OF LURAVILLE TO 8 MILES WEST OF BELL...MOVING
NORTHEAST AT 45 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND BELL...LURAVILLE...DOWLING PARK...BRANFORD...NEWBURN...
OBRIEN...MCALPIN...ICHETUCKNEE SPRINGS STATE PARK...HILDRETH AND
LIVE OAK THROUGH 600 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3062 8301 3019 8256 2961 8292 2965 8296
2970 8297 2977 8295 2979 8293 2981 8294
2983 8290 2988 8288 2990 8292 2995 8293
3008 8308 3010 8312 3010 8321 3012 8323
3023 8326
TIME...MOT...LOC 2117Z 219DEG 39KT 3008 8325 2978 8297
SHASHYSpecial weather statement, Sep 5, 5:17 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 517 PM EDT MON SEP 5 2011 GAZ132>134-149>151-052200- ATKINSON-BACON-COFFEE-JEFF DAVIS-PIERCE-WARE- 517 PM EDT MON SEP 5 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN WARE...WESTERN PIERCE...SOUTHERN JEFF DAVIS...EASTERN ATKINSON... WESTERN BACON AND EASTERN COFFEE COUNTIES FOR STRONG WINDS VALID UNTIL 600 PM EDT... AT 517 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 7 MILES NORTHWEST OF MILLWOOD...OR 7 MILES NORTHEAST OF PEARSON...MOVING NORTHEAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MILLWOOD...DIXIE UNION... BICKLEY...NICHOLLS...WEST GREEN AND DENTON THROUGH 600 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3177 8269 3133 8229 3105 8252 3142 8286 TIME...MOT...LOC 2117Z 205DEG 39KT 3138 8272 ZIBURA
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 4:02 AM EDT | Lake Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 16 hr |
| Sep 5, 2:52 PM EDT | Special Weather Statement | JAX | Brantley | 53 min |
| Sep 5, 3:08 PM EDT | Special Weather Statement | JAX | Coffee, Jeff Davis | 67 min |
| Sep 5, 3:19 PM EDT | Special Weather Statement | JAX | Camden, Glynn | 26 min |
| Sep 5, 3:33 PM EDT | Special Weather Statement | JAX | Wayne | 42 min |
| Sep 5, 3:49 PM EDT | Special Weather Statement | JAX | Glynn | 26 min |
| Sep 5, 4:00 PM EDT | Severe Thunderstorm Warning | JAX | Echols | 45 min |
| Sep 5, 4:20 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 40 min |
| Sep 5, 4:37 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Echols | 23 min |
| Sep 5, 4:59 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Ware | 31 min |
| Sep 5, 5:41 PM EDT | Tornado Warning | JAX | Echols | 34 min |
| Sep 5, 6:14 PM EDT | Tornado Warning | JAX | Clinch, Echols | 31 min |
| Sep 5, 6:18 PM EDT | Special Weather Statement | JAX | Clinch | 27 min |
| Sep 5, 7:59 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.